# SDR USAA050715

- Difficulty date: June 1, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR TRACK ANGLE CORRODED 104 INCHES, CARGO FLOOR TRACK ANGLE, AFT CARGO STATION 787-847 STRINGER 27R.  FABRICATED AND INSTALLED A NEW CARGO TRACK IAW SRM 53-00-53 FIG 202.  (M)
